MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG VIDIAPORT DUO; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG VIDIAPORT DUO; SURGICAL LIGHT
Model Number 4028210
Medical Device Problem Codes Degraded (1153); Flaked (1246); Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A trumpf medical service technician was dispatched to evaluate the light system due to paint chipping from the light head handle.The defect handle was exchanged and the device is functioning as designed.The investigation identified steps in the preparation for coating process which can lead to lack of paint adhesion resulting in paint chipping.Additionally, collisions of the light heads and use of unapproved cleaners can further contribute to paint chipping from the light system.The damage to the painted surfaces usually does not develop suddenly but develops over time.The instructions for use state that the devices must be checked for proper condition prior to each use.Damaged devices must not be used.If damage to the surface coating is recognized and removed, there is no danger to the patient.The surface coating process has been updated to include additional testing and verification.Based on this information, no further action is required.
 
Event or Problem Description
The customer alleged the paint is chipping from the light head handles.No patient or caregiver injury was reported.This report was filed in our complaint handling system as complaint #(b)(4).

Brand Name
VIDIAPORT DUO
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl-zeiss strasse 7-9
saalfeld 07318
GM  07318
MDR Report Key10244448
Report Number9681407-2020-00042
Device Sequence Number535833
Product Code FSY
UDI-Device Identifier00887761995963
UDI-Public887761995963
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K061317
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4028210
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1